Oh…these hormones are getting silly!

I started HRT around the first week of last December, as you know, I have found it way WAY better than I was led to believe it was going to be like.
I have already mentioned one odd side effect (the flatulence, which is not directly linked to HRT but to the fact that HRT has made me a bit constipated & the treatment for that is what makes me fart!).
However, I am getting a bit puzzled by what seems to be another side effect…..since Christmas I have been having the most vivid & erotic dreams!! I can only assume that the hormone top-up I am getting is the cause, but hell’s teeth, they are getting more & more……well, rude is the best word I can think of!
Take last night, I dreamed I was lying naked on a flat rock at the bottom of a low cliff, my legs spread wide, masturbating like mad while a crowd of onlookers gathered to watch from the top of the cliff! The more they seemed to shout their encouragement (I could’t make out what they were saying) the more I was goaded to make myself orgasm!
I woke up in such a state of arousal that I would have jumped on Phil were he not due to be somewhere for work much earlier than usual. As it is I was able to finish myself off on record time as I was on the verge of orgasm anyway!
I don’t know how many of you who are reading this are of an age where you may be taking HRT, but if you are, please tell me if you experienced something similar!!

Advertisements

In praise of HRT

I’ve now been on HRT for practically a month & I have to say the effects have been way better than expected! The hot flushes have stopped completely, I hardly have any sleepless nights, sex is just like it was before the menopause really started and I ejaculate like before. My vaginal membranes are no longer over-sensitive & I produce lubrication without much persuasion!
The only downside is that last night I came on and today has been really heavy. But that seems a small price to pay!
Update: My period finished last Thursday, it was a short one just like they used to be in my 20s. AND last night I was behaving like a 20 year old, my libido is off the scale……if this is HRT then EVERY woman should use it. I’m not kidding, I came more times than I could count (the wet patch was BIG!), I orgasmed twice, then again this morning. Phil is wondering if he needs to take Viagra in order to keep up with me!

An unfortunate side-effect!

Since I started the menopause properly back in September, I’ve become aware of a deterioration in my metabolism, more precisely, my already sluggish bowels have become downright recalcitrant! I mentioned this to my doctor when I went to see him about going on HRT a couple of weeks back & he prescribed a couple of laxative treatments for me as well as pointing me in the direction of a couple of websites on self-help.
Well, I’m not sure if it’s the medication or the diet I’m on, but boy oh boy have I become flatulent! I mean REALLY flatulent. If farting were an Olympic sport I’d be a gold medal winner. I can go through more than two octaves at a time….need I say more?
At least I have brought some amusement to our household, my younger son thinks it’s hilarious, I just hope that I don’t forget myself & let rip while out in public…..

Biting the bullet

Ok, I’ve had enough trying to be stoic about all this, I’m seriously fed up with the sleepless nights, the hot flushes (even if Phil likes the fact that I sleep naked every night!), the lack of vaginal fluids ect. I am going to see our GP tonight & ask him to put me on HRT.
I work with nurses & midwives & they have all said the same thing: take advantage of what medical science has to offer. With regular check-ups the risk of side effects is controlled. So that’s it. I’m going to give it a try.
By the way, any one who tells you St John’s Wort is a good alternative therapy for sleepless nights is only telling you half the story, it’s a fairly powerful anti-depressant that can seriously affect your ability to respond to sexual stimulation! Since coming off it I have been able to climax much more easily & my ejaculations seem to be getting back to normal!

16:45 uk time.
A quick update for you, I have seen our GP and after a quick examination to check that the soreness I have been experiencing in the membranes of my inner labia & vagina (not due to any yeast or other infection), he has put me on Elleste Duet HRT.
I will keep you updated on my progress…..